# SDR ASOA04298

- Difficulty date: April 26, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 764
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Relay
- Part number: M835362028M
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT INTO DFW FROM LBB, AT APPROXIMATELY 27,000 FEET A LEFT ENGINE REVERSER UNLOCK MESSAGE WAS RECEIVED.  THE QRH WAS COMPLIED WITH AND AN EMERGENYC WAS DECLARED.  NO UNUSUAL DESCENTS OR APPROACH SPEEDS WERE NECESSARY.  THE AIRCRAFT LANDED SAFELY IN DFW.  AFTER ENGIEN INSPECTION BY FIRE SERVICE PERSONNEL, THE AIRCRAFT TAXIED SAFELY TO THE GATE.  MAINTENANCE REMOVED AND REPLACED A RELAY INSIDE JUNCTION BOX THREE AND THE POWER DRIVE UNIT.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
